I have Essential tremors and Parkinson's both in my family history. In 2005 I was diagnosed with Benign ET's. I had been on Depakote for my Bipolar since 1998. After switching to a generic for Depakoe (valproic acid), My tremors escalated within 6 months. I was then told by the neurologist, that my tremors were induced by long-term use of Depakote and now it is irreversable. Now I've developed Parkinson's-like symptoms. Hands now shake even when I'm not using any motor skills, feet & legs often shake (laying down or sitting up), have pressured speech (like my tongue swells up), loose my balance and fall down alot, become very error prone, loss of strength in my legs, occasionally have head tremors. I've now been put on meds for PD, yet the neurologist still lists my diagnosis as Essential Tremors. I am so frustrated and confused. Anyone with Bipolar have Essential Tremors or medication induced tremors?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...